... prednisilone oral replacement therapy in 1975 and have been taking 10mg appx. daily since then. I have developed steroid induced osteoperosis,( fractured lower back 4 ttimes,) I am at my witts end due to the pelvic / leg pains which are now unbareable throughout the night. I am on morphene patches and 500mg paracetamol, but pain is increasing with time. Can any of your members and fellow sufferers offer any crumbs of comfort
Hello wmpatmoore. Ouch! That sounds intense. My sis has osteoarthritis and her lumbar are collapsing. She is going to a pain clinic. The combination of correct exercise to rebuild her core strength and the meditation, group sharing of methods that work, and proper Med's for her, has helped tremendously. She has much better control of pain, and I have noticed her being far happier.
I don't know why you must stay on prednisone at this dose. Since There are so many prednisone sparing drugs out there, I will assume you have tried them? Methotrexate, cellcept, IGG, etc? Your doctor is the best out there for your condition and not just the family doctor? Been to Mayo clinic, if in USA, or major clinic?
Your pain sounds terrible and am so sorry you are suffering this way. A pain clinic is what may help. Ask around and with your physician to know where the best is. You can also seek palliative care for this incurable condition and Medicare or other insurance, will pay for PT, in home nurse visits, aids and whatever you may need to help. This is new and many don't know about it. not the same as hospice as you can have whatever treatments you need, but have a permanent condition that keeps you home bound. Doctors are not very familiar with it. I am using it and not having to struggle to get rides for appointments and get bath help has been a great boon. If not in USA, check with health providers for programs.
Hope some of this may help. If you already know, should I hear of something more I will let you know. i am sending you prayers for your comfort. Karen
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Aug 2011 • 1 answer
Posted 12 Oct 2012 • 1 answer
Posted 18 Oct 2013 • 2 answers
Posted 4 Oct 2014 • 2 answers
Posted 6 Nov 2014 • 1 answer